Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the application of Markoff's theorem to problems of approximation in the complex domain


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 37 (1931), 883-890
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 10 (1936), 699--701
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 6 (1937), 425--431
MathSciNet review: 1562284
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05293-9